# SDR R61A201906110595

- Difficulty date: May 24, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 11,343 hours, 7,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA LH SEAT TRACK FROM FRAME 12 TO FRAME 21 IS CORRODED AT FR 19. COMPLIED WITH PERMINANT SPLICE REPAIR AT LH SEAT TRACK FRAME AT FR19 REF. E175. SRM 53-10-10/REPAIR03, APPLIED SURFACE PROTECTION REF SRM 51-23-06.  SEE EAMS W/O H6837 SN 336 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
